We investigate possible extensions of various types of continuity of aggregation functions to their super- and sub-additive transformations. More specically, we examine lifts of classical, uniform, Lipschitz and Holder continuities and dierentiability. The classical, uniform, and Lipschitz continuities turn out to be preserved by super- and sub-additive transformations (albeit for uniform continuity and the super-additive case we prove it only in dimension one), while the Holder continuity and dierentiability are not.
Seliga, A. , Siposova, A. and Siran, J. (2019). Lifting continuity properties of aggregation functions to their super- and sub-additive transformations. Journal of Mahani Mathematical Research, 8(2), 37-51. doi: 10.22103/jmmrc.2019.2451
MLA
Seliga, A. , , Siposova, A. , and Siran, J. . "Lifting continuity properties of aggregation functions to their super- and sub-additive transformations", Journal of Mahani Mathematical Research, 8, 2, 2019, 37-51. doi: 10.22103/jmmrc.2019.2451
HARVARD
Seliga, A., Siposova, A., Siran, J. (2019). 'Lifting continuity properties of aggregation functions to their super- and sub-additive transformations', Journal of Mahani Mathematical Research, 8(2), pp. 37-51. doi: 10.22103/jmmrc.2019.2451
CHICAGO
A. Seliga , A. Siposova and J. Siran, "Lifting continuity properties of aggregation functions to their super- and sub-additive transformations," Journal of Mahani Mathematical Research, 8 2 (2019): 37-51, doi: 10.22103/jmmrc.2019.2451
VANCOUVER
Seliga, A., Siposova, A., Siran, J. Lifting continuity properties of aggregation functions to their super- and sub-additive transformations. Journal of Mahani Mathematical Research, 2019; 8(2): 37-51. doi: 10.22103/jmmrc.2019.2451